# SDR AALA2020021109046

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 21,890 hours, 8,996 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPTED INTO SMF ACCOUNT PRESSURIZATION ISSUE.ON CLIMBOUT ONLY 1 DIFFERENTIAL PRESSURE. OUTFLOW VALVE NOT FULLY CLOSED. LEVELED OFF AT  13,000 THEN CABIN ALTITUDE REACHED 10,000. WARNING SOUNDED. O2 UTILIZED. APU BLEED AIR ADDED. NO EFFECT AT 7,000. EMERGENCY DECLARED. OPERATIONAL CHECK OF OUTFLOW VALVE IAW AMM 21-31-00, OPS CHK NORMAL. ALSO PERFORMED A/C PRESSURIZATION LEAK CHK IAW AMM 05-51-91. NO LEAKS FOUND. SYSTEM OPERATES NORMALLY.
